MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-53
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: b4, g6,h2,h11 corrected fields : g3 this mdr is being updated based on findings identified during retrospective review under capa.The updated parent investigation for the reported gas loss issue incorporated capa findings and determined that the reported alarm condition could not be reproduced.
 
Event or Problem Description
It was reported that during use the cardiosave intra aortic balloon pump (iabp) displayed gas loss in iab circuit.There was no reported harm or injury.Fse evaluated the unit and noticed that, the compressor was sluggish and slow to come up to pressure.The compressor and the expired safety disk and tidal volume disk were replaced.Unit passed all the tests.
 
Additional Manufacturer Narrative
Due to charactreisation limit e1(initial reporter): everell sinclair a getinge field service engineer (fse) was dispatched to evaluate the unit, they noticed the compressor is sluggish and is slow to come up to pressure, compressor caused false leak alarms.The fse replaced the compressor and the expired safety disk and tidal volume disk.The unit returned to normal function as well as passed all safety and functional tests.The failure analysis and testing department received the following part associated with this complaint: compressor scroll this part was received with a reported unit failure message of gas loss alarm.The failure analysis and testing dept.Performed a visual inspection, and part looks in good condition.Installed compressor scroll into the cardiosave test fixture and tested to the cardiosave service manual.Performed functional tests and passed.Also, pumped the cardiosave test fixture for 3 hours and the fat dept.Did not observe gas loss alarm message on screen.The fat dept.Could not verify the failure message of gas loss alarm.Compressor scroll passed testing.Retaining compressor scroll in the fat dept.Per procedure.

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50942853
Report Number2249723-2026-0004497
Device Sequence Number10429035
Product Code DSP
UDI-Device Identifier10607567108391
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/30/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient SexUnknown